×

zbMATH — the first resource for mathematics

Convergence and approximation of semigroups of nonlinear operators in Banach spaces. (English) Zbl 0231.47036

MSC:
47H20 Semigroups of nonlinear operators
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Brezis, H; Pazy, A, Semigroups of nonlinear contractions on convex sets, J. functional analysis, 6, 237-281, (1970) · Zbl 0209.45503
[2] Brezis, H; Pazy, A, Accretive sets and differential equations in Banach spaces, Israel J. math., 8, 367-383, (1970) · Zbl 0209.45602
[3] {\scF. E. Browder}, Nonlinear operators and nonlinear equations of evolution in Banach spaces, in “Nonlinear Functional Analysis,” Proceedings of Symposia in Pure Mathematics, Vol. 18, Part II, American Mathematical Society, Providence, R. I. (to appear). · Zbl 0176.45301
[4] Chernoff, P.R, Note on product formulas for operator semigroups, J. functional analysis, 2, 238-242, (1968) · Zbl 0157.21501
[5] Crandall, M.G; Liggett, T.M, Generation of semigroups of nonlinear transformations on general Banach spaces, Amer. jour. of math., 93, 265-298, (1971) · Zbl 0226.47038
[6] Hille, E; Phillips, R.S, ()
[7] Kato, T, Accretive operators and nonlinear evolution equations in Banach spaces, (), 138-161, Part I
[8] Martin, R.H, A global existence theorem for autonomous differential equations in a Banach space, (), 307-314 · Zbl 0202.10103
[9] Miyadera, I, On the convergence of nonlinear semigroups, Tôhoku math. J., 21, 221-236, (1969) · Zbl 0187.07602
[10] Miyadera, I, On the convergence of nonlinear semigroups, II, J. math. soc. Japan, 21, 403-412, (1969) · Zbl 0182.47301
[11] Miyadera, I; Oharu, S, Approximation of semigroups of nonlinear operators, Tôhoku math. J., 22, 24-47, (1970)
[12] {\scS. Oharu}, On the generation of semigroups of nonlinear contractions, J. Math. Soc. Japan., to appear. · Zbl 0198.18601
[13] Pazy, A, Semigroups of nonlinear contractions in Hilbert space, (), 343-430 · Zbl 0399.47057
[14] Trotter, H.F, Approximation of semigroups of operators, Pacific J. math., 8, 887-919, (1958) · Zbl 0099.10302
[15] Yosida, K, Functional analysis, (1965), Springer-Verlag New York · Zbl 0126.11504
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.